Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED CHECK-FLO; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED CHECK-FLO; INTRODUCER, CATHETER
Model Number
G08686
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The package is labeled as a cook 10f x30cm sheath.The scrubber noticed that the actual sheath is labeled as a 14f sheath.This did not touch the patient.The scrubber noticed it as he was setting up the table.No harm to patient.
New Search
Submit an Adverse Event Report
Brand Name
CHECK-FLO
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
21592650
Report Number
21592650
Device Sequence Number
20920173
Product Code
DYB
UDI-Device Identifier
00827002086869
UDI-Public
(01)00827002086869
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
03/07/2025
Report Date
(Section F)
03/07/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
G08686
Device Catalogue Number
RCFW-10.0-38-30-RB
Device Lot Number
16376248
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
3 MO
Event Location
Hospital
Date Report to Manufacturer
03/13/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
03/07/2025